# SDR AALA201609279010

- Difficulty date: September 18, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19025445004
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  GOUGE ON MAIN CABIN RIGHT HAND OUTBOARD SEAT TRACK BETWEEN FR60-FR74 AT STRINGER 15L.  REPLACED SEAT TRACK PER SRM 51-43-03, 51-41-01, 51-40-02, 51-40-03 AND 51-40-04.
